IDEAS home Printed from https://ideas.repec.org/a/kap/jeczfn/v54y1991i3p251-265.html
   My bibliography  Save this article

The welfare effects of import “subquotas” on heterogeneous product categories

Author

Listed:
  • Gerald Berg
  • Eric Bond

Abstract

No abstract is available for this item.

Suggested Citation

  • Gerald Berg & Eric Bond, 1991. "The welfare effects of import “subquotas” on heterogeneous product categories," Journal of Economics, Springer, vol. 54(3), pages 251-265, October.
  • Handle: RePEc:kap:jeczfn:v:54:y:1991:i:3:p:251-265
    DOI: 10.1007/BF01239392
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/BF01239392
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Kaempfer, William H & Marks, Stephen V & Willett, Thomas D, 1988. "Why Do Large Countries Prefer Quantitative Trade Restrictions?," Kyklos, Wiley Blackwell, vol. 41(4), pages 625-646.
    2. Rachel McCulloch, 1973. "When Are a Tariff and a Quota Equivalent:," Canadian Journal of Economics, Canadian Economics Association, vol. 6(4), pages 503-511, November.
    3. Anderson, James E, 1985. "The Relative Inefficiency of Quotas: The Cheese Case," American Economic Review, American Economic Association, vol. 75(1), pages 178-190, March.
    4. Falvey, Rodney E, 1979. "The Composition of Trade within Import-restricted Product Categories," Journal of Political Economy, University of Chicago Press, vol. 87(5), pages 1105-1114, October.
    5. Bond, Eric W., 1988. "Optimal commercial policy with quality-differentiated products," Journal of International Economics, Elsevier, vol. 25(3-4), pages 271-290, November.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Glazer, Amihai & Hassin, Refael, 1998. "Optimal allocation of quotas," Economics Letters, Elsevier, vol. 58(1), pages 55-61, January.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:kap:jeczfn:v:54:y:1991:i:3:p:251-265. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.